# SDR CA960320023

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa
- System (JASC): 3242 · Brake
- Part: Inserts
- Part number: 170240
- Condition: Worn
- Location: #2 Brake
- Part time: 9,301 hours
- Component: Bfgoodrich, 1014182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING #2 WHEEL REMOVAL ALL 7 BRAKE INSERTS FOUND WORN THROUGH. #2 BRAKE UNIT AND MAIN WHEEL ASSEMBLY REPLACED.
